# SDR UIEA2025040300428

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 98,778 hours, 22,645 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG. 1, RIGHT T/R BLOCKER DOOR NO. 9 WITH A CRACK.( ENG. 1, RIGHT T/R BLOCKER DOOR NO. 9 WAS REPLACED IAW AMM TASK 78-31-14-404-008-H00. NO FURTHER DEFECTS NOTED. )
